Journal article
On Gould's identity No. 1.45



Publication Details
Authors:
Larcombe, P.; Fennessey, E.; Koepf, W.
Publication year:
2003
Journal:
Utilitas Mathematica
Pages range:
19-24
Volume number:
64
Start page:
19
End page:
24
ISSN:
0315-3681

Abstract
A reliability property of a particular n-block system leads to the formulation of a known identity via a specified definite integral. A second proof is given by showing that a certain (order 1) recurrence equation is satisfied by each side of the identity.


Authors/Editors


Research Areas


Last updated on 2019-25-07 at 17:42